Alert archive / New Jersey / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 116, NWS Philadelphia/Mount Holly

June 2, 2019Atlantic County, Burlington County, Ocean County, New Jersey

NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jun 2, 2019, 4:37 PM EDT for Atlantic County, Burlington County, Ocean County, New Jersey. It was in force for 38 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2019, 4:37 PM EDT (20:37 UTC)
Expired
Jun 2, 2019, 5:15 PM EDT
In force
38 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Atlantic County, NJ, Burlington County, NJ, Ocean County, NJ

The radar

The Philadelphia radar (KDIX), 37 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 5:00 PM EDTHAIL 0.5Barnegat, NJ
Jun 2, 5:00 PM EDTHAIL 0.75Tuckerton, NJ

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 2, 3:05 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 8.6 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2019-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2019-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
796 m above ground
0-6 km bulk shear
0 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

013 
WUUS51 KPHI 022037
SVRPHI
NJC001-005-029-022115-
/O.NEW.KPHI.SV.W.0116.190602T2037Z-190602T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
437 PM EDT Sun Jun 2 2019

The National Weather Service in Mount Holly NJ has issued a

* Severe Thunderstorm Warning for...
  East central Atlantic County in southern New Jersey...
  Southeastern Ocean County in southern New Jersey...
  Southeastern Burlington County in southern New Jersey...

* Until 515 PM EDT.

* At 437 PM EDT, a severe thunderstorm was located near Beach Haven
  West, or 18 miles south of Toms River, moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Wind damage to 
           roofs, siding, trees, and power lines is possible.

* Locations impacted include...
  Barnegat, Tuckerton, Surf City, Port Republic, Warren Grove, Bass
  River State Forest, New Gretna, Beach Haven West, Mystic Island,
  Manahawkin, Ocean Acres and Waretown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3977 7410 3979 7418 3974 7419 3976 7410
      3969 7416 3971 7413 3951 7428 3952 7428
      3955 7426 3951 7436 3953 7435 3952 7435
      3953 7433 3956 7441 3951 7442 3951 7451
      3976 7442 3982 7409
TIME...MOT...LOC 2037Z 255DEG 26KT 3970 7430 

HAIL...1.00IN
WIND...60MPH
 
$$

Davis
2 follow-up statements
723 
WWUS51 KPHI 022053
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
453 PM EDT Sun Jun 2 2019

NJC001-022102-
/O.CAN.KPHI.SV.W.0116.000000T0000Z-190602T2115Z/
Atlantic NJ-
453 PM EDT Sun Jun 2 2019

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ATLANTIC COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 1000 PM EDT for
southern New Jersey.

LAT...LON 3977 7410 3979 7418 3974 7419 3976 7410
      3969 7416 3971 7413 3951 7428 3952 7428
      3955 7426 3951 7436 3953 7435 3952 7435
      3953 7433 3956 7441 3960 7447 3976 7442
      3982 7409
TIME...MOT...LOC 2052Z 256DEG 25KT 3969 7421 

$$

NJC005-029-022115-
/O.CON.KPHI.SV.W.0116.000000T0000Z-190602T2115Z/
Ocean NJ-Burlington NJ-
453 PM EDT Sun Jun 2 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SOUTHEASTERN OCEAN AND SOUTHEASTERN BURLINGTON COUNTIES...

At 452 PM EDT, a severe thunderstorm was located over Beach Haven
West, or 18 miles south of Toms River, moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Wind damage to roofs, 
         siding, trees, and power lines is possible.

Locations impacted include...
Barnegat, Tuckerton, Surf City, Warren Grove, Bass River State
Forest, New Gretna, Beach Haven West, Mystic Island, Manahawkin,
Ocean Acres and Waretown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3977 7410 3979 7418 3974 7419 3976 7410
      3969 7416 3971 7413 3951 7428 3952 7428
      3955 7426 3951 7436 3953 7435 3952 7435
      3953 7433 3956 7441 3960 7447 3976 7442
      3982 7409
TIME...MOT...LOC 2052Z 256DEG 25KT 3969 7421 

HAIL...1.00IN
WIND...60MPH
 
$$

Davis
596 
WWUS51 KPHI 022107
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
507 PM EDT Sun Jun 2 2019

NJC005-029-022117-
/O.EXP.KPHI.SV.W.0116.000000T0000Z-190602T2115Z/
Ocean NJ-Burlington NJ-
507 PM EDT Sun Jun 2 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OCEAN AND
SOUTHEASTERN BURLINGTON COUNTIES WILL EXPIRE AT 515 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A severe thunderstorm watch remains in effect until 1000 PM EDT for
southern New Jersey.

LAT...LON 3977 7410 3979 7418 3974 7419 3976 7410
      3969 7416 3971 7413 3951 7428 3952 7428
      3955 7426 3951 7436 3953 7435 3952 7435
      3953 7433 3956 7441 3960 7447 3976 7442
      3982 7409
TIME...MOT...LOC 2107Z 254DEG 25KT 3970 7411 

$$

Davis

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 3:41 PM EDT, 56 minutes earlier.

Area forecast discussion, Jun 2, 3:41 PM EDT, 56 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
341 PM EDT Sun Jun 2 2019

.SYNOPSIS...
A strong cold front will cross the area this evening and during
the early overnight hours. High pressure in the Ohio Valley Monday
will build across our area Monday night into Tuesday before shifting
offshore by later Tuesday. A warm front should move through Tuesday
night into Wednesday, then a cold front arrives Thursday before
stalling to our south Friday into Saturday.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
A severe thunderstorm watch is in effect for the entire CWA
(save the southern Poconos) until 10 PM. The atmosphere has heated
up and there is sufficient shear to produce the severe weather
today. We have already issued a few warnings already and a
batch of convective cells are presently developing across the
PHL metro areas attm. Heavy rains are also possible with the
activity this afternoon. Please heed our issued warnings and go
indoors right away if threatening weather approaches.

After the front passes, a colder NW winds will develop across
the area. Temperatures will cool into the low/mid 50s across the
NW areas overnight and low 60s across Delmarva. Winds will
become gusty later tonight with gusts up to 25 mph possible.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
High pressure will build towards the area Monday. It will be a
fair weather day with a dry cool breeze. Temperatures will only
top out in the low/mid 60s across the north and around 70 for
Philadelphia and Delmarva areas. Winds will be from the
west/northwest at 10 to 15 mph with gusts up to 25 mph.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...

This section will be updated shortly.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Tonight... Showers and thunderstorms with lower CIGS/VSBYS will
continue to progress NW to SE across the region this evening and
during the early overnight. Timing of the lower conditions is
moderate confid with mostly VFR between the showers/tstms. Southwest
to west winds 10 to 15 knots early. Improving conditions, back to
VFR behind the front later tonight. Winds will shift to NW with
gusts to 15/20 knots behind the front.

Monday...VFR expected thru the day with gusty W to NW winds up to 20
knots during the late morning and early afternoon. Mostly clear
skies with some Cu/Sc across the southern Poconos and northern NJ.

Outlook...

This section will be updated shortly.

&&

.MARINE...
While winds and seas will remain below SCA conditions tonight
and Monday, there will be times when some of the gusts get close
to SCA conditions. One period is this evening in the warm south
wind ahead of the front. The other is behind the front when the
NW wind kicks in. Since confid is SCA is not the best, we will
hold off for now and just indicate some Gusts to 20 knots. The
main hazard this evening will be the possibility for tstms with
gusty winds this evening. A severe thunderstorm watch is in
effect for Delaware Bay until 10 pm.

Outlook...

This section will be updated shortly.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Gorse
Near Term...O'Hara
Short Term...O'Hara
Long Term...CMS
Aviation...CMS/O'Hara
Marine...CMS/O'Hara
Hazardous weather outlook, Jun 2, 3:27 PM EDT, 1 hour 10 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
327 PM EDT Sun Jun 2 2019

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ060>062-070-071-101>106-031930-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-
Western Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Southeastern Burlington-Berks-Lehigh-Northampton-Delaware-
Philadelphia-Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-Lower Bucks-
327 PM EDT Sun Jun 2 2019

...SEVERE THUNDERSTORM WATCH 318 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania and southeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

PAZ054-055-031930-
Carbon-Monroe-
327 PM EDT Sun Jun 2 2019

This Hazardous Weather Outlook is for northeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ004-NJZ014-024>026-031930-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
327 PM EDT Sun Jun 2 2019

...SEVERE THUNDERSTORM WATCH 318 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ450>455-031930-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
327 PM EDT Sun Jun 2 2019

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-031930-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
327 PM EDT Sun Jun 2 2019

...SEVERE THUNDERSTORM WATCH 318 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Delaware Bay Waters.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jun 2, 4:21 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
421 PM EDT SUN JUN 2 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0417 PM     HAIL             ABINGTON                40.12N 75.13W
06/02/2019  E0.25 INCH       MONTGOMERY         PA   PUBLIC

&&

CMS
Local storm report, Jun 2, 4:24 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
424 PM EDT SUN JUN 2 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             COLUMBUS                40.08N 74.72W
06/02/2019  E1.00 INCH       BURLINGTON         NJ   PUBLIC

&&

CMS
Special weather statement, Jun 2, 4:26 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
426 PM EDT Sun Jun 2 2019

NJZ018-020-022-026-027-022100-
Camden-Coastal Ocean-Ocean-Atlantic-Southeastern Burlington-
426 PM EDT Sun Jun 2 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL ATLANTIC...
SOUTHEASTERN OCEAN...EAST CENTRAL CAMDEN AND SOUTHEASTERN BURLINGTON
COUNTIES...

At 426 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Surf City to near Batsto. Movement
was east at 30 mph.

Wind gusts up to 40 mph and penny size hail are possible with these
storms.

Locations impacted include...
Barnegat, Hammonton, Shamong, Egg Harbor City, Tuckerton, Weymouth,
Port Republic, Wharton State Forest, Elwood-Magnolia, Atsion, Wading
River, Brookville, Warren Grove, Bass River State Forest, Batsto, New
Gretna, Penn State Forest, Beach Haven West, Mystic Island and Ocean
Acres.

If outdoors, consider seeking shelter inside a building.

LAT...LON 3980 7417 3975 7420 3976 7411 3967 7421
      3963 7420 3958 7434 3957 7434 3955 7426
      3961 7420 3950 7429 3956 7441 3949 7440
      3949 7478 3980 7478 3982 7416 3977 7410
TIME...MOT...LOC 2026Z 262DEG 28KT 3970 7419 3965 7467

SFJ
Special weather statement, Jun 2, 4:28 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
428 PM EDT Sun Jun 2 2019

NJZ013-014-020-022100-
Eastern Monmouth-Ocean-Western Monmouth-
428 PM EDT Sun Jun 2 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN OCEAN AND MONMOUTH
COUNTIES...

At 427 PM EDT, a strong thunderstorm was located over Cream Ridge, or
15 miles east of Trenton, moving east at 30 mph.

Wind gusts up to 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Lakewood, Jackson, Howell, Marlboro, Manalapan, Tinton Falls,
Holmdel, Manasquan, Allentown, Farmingdale, Roosevelt, Allenwood,
East Freehold, Six Flags Theme Park, Jacksons Mills, West Freehold,
Cassville, Adelphia, Clarksburg and Vista Center.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4002 7452 4018 7461 4018 7457 4022 7455
      4037 7415 4012 7403
TIME...MOT...LOC 2027Z 248DEG 26KT 4014 7448

SFJ
Special weather statement, Jun 2, 4:29 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
429 PM EDT Sun Jun 2 2019

PAZ070-071-102>106-022100-
Lower Bucks-Upper Bucks-Eastern Montgomery-Western
Montgomery-Delaware-Eastern Chester-Philadelphia-
429 PM EDT Sun Jun 2 2019

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT MONTGOMERY...BUCKS...
PHILADELPHIA AND NORTHEASTERN DELAWARE COUNTIES...

At 428 PM EDT, strong thunderstorms were clustered over
Feasterville-Trevose, or 11 miles southwest of Trenton, moving east
at 50 mph.

Wind gusts up to 40 mph and pea size hail are possible with any of
these storms.

Locations impacted include...
Philadelphia, Trenton, Bensalem, Ewing, Norristown, Lansdale, West
Norriton, East Norriton, Yeadon, Bristol, Perkasie, Doylestown,
Conshohocken, Palmyra, Hatboro, Souderton, Ambler, Swarthmore,
Collegeville, and Jenkintown.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4012 7478 4013 7482 4008 7487 4007 7494
      3999 7506 3988 7535 4029 7555 4042 7506
      4040 7504 4041 7499 4040 7496 4033 7494
      4030 7487 4024 7483 4022 7477 4015 7472
TIME...MOT...LOC 2028Z 260DEG 44KT 4015 7495

Davis
Local storm report, Jun 2, 4:30 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
430 PM EDT SUN JUN 2 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             ABINGTON                40.12N 75.13W
06/02/2019  E0.25 INCH       MONTGOMERY         PA   PUBLIC

&&

MEOLA

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 3:21 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden39 min
Jun 2, 3:54 PM EDTSpecial Weather StatementPHIMercer36 min
Jun 2, 4:26 PM EDTSpecial Weather StatementPHIAtlantic34 min
Jun 2, 4:28 PM EDTSpecial Weather StatementPHIMonmouth32 min
Jun 2, 4:29 PM EDTSpecial Marine WarningPHI37 min
Jun 2, 4:31 PM EDTSpecial Marine WarningPHI59 min
Jun 2, 4:34 PM EDTSevere Thunderstorm WarningPHIMonmouth, Ocean20 min
Jun 2, 5:22 PM EDTSpecial Marine WarningPHI53 min
Jun 2, 6:07 PM EDTSpecial Marine WarningPHI21 min
Jun 2, 6:24 PM EDTSpecial Weather StatementPHISalem36 min
Jun 2, 6:27 PM EDTSpecial Marine WarningPHI40 min
Jun 2, 6:43 PM EDTSevere Thunderstorm WarningPHICumberland, Gloucester, Salem47 min
Jun 2, 7:11 PM EDTSevere Thunderstorm WarningPHIHunterdon49 min
Jun 2, 7:14 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Salem46 min
Jun 2, 7:45 PM EDTSpecial Marine WarningPHI60 min
Jun 2, 7:51 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Salem39 min
Jun 2, 7:56 PM EDTSpecial Weather StatementPHIMercer34 min

Nearby

Severe Thunderstorm Warnings in New Jersey, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.